MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR RF PACEMAKER; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT DR RF PACEMAKER; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2210
Medical Device Problem Codes Capturing Problem (2891); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested, but not received.
 
Event or Problem Description
Related manufacturer reference number: (b)(4), related manufacturer reference number: (b)(4).It was reported, that the pacemaker exhibited capture anomaly.And the right atrial (ra) lead exhibited noise oversensing.Resulting, in inappropriate mode switch.The physician believes that the ra lead noise was, due to the insulation break close to the suture sleeve that was noted, during the procedure.Additionally, the patient was noted, to has twiddled the pacemaker, ra lead and right ventricular (rv) lead.The pacemaker was explanted, while the ra and rv leads were revised on (b)(6) 2024 and remained implanted.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events of twiddlers and capture issues were not confirmed.The device was received with normal output and telemetry communication.Electrical and mechanical tests performed including output verification, capture tests, and header evaluation did not identify any functional issues.Longevity assessment found the device was operating at elective-replacement voltage (eri), consistent with normal projected longevity.

Brand Name
ACCENT DR RF PACEMAKER
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20679501
Report Number2017865-2024-68848
Device Sequence Number7229730
Product Code NVZ
UDI-Device Identifier05414734503617
UDI-Public(01)05414734503617(10)4086538(17)141130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberPM2210
Device Lot Number4086538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale